# SDR ASAA2018093026542

- Difficulty date: September 30, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,118 hours, 12,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES ON 986.5 FLOORBEAM CORRODED ON BOTH LT AND RT ENDS. GROUNDED - YES. REPAIRED STA 986.5 FLOORBEAM IAW EA 53EA 20819 W 1" O .150" R .120 L 2" D .030".
